Top answers from doctors based on your search:
Disclaimer

dizziness that won t go away

A 24-year-old female asked:
Dr. Murray Grossan
73 years experience ENT and Head and Neck Surgery
Dizziness: The dizziness suggests damage to the inner ear. You must get a hearing test ASAP and if there is a difference in the two ears, see an ENT. In the mean ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 28-year-old female asked:
Dr. Nellmarie Bodenstein
Specializes in
Urinary tract infect: It is common after miscarriage to have a urinary tract infection. This will cause dizziness, nausea, tiredness, lower abdominal pains and headache. Y ... Read More
1
1 thank
A female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
What?: ??at night you have trouble sleeping because "I feel like I can? ( sleep?) try taking 2 Benadryl ( 50mg) at bedtime.
1
1 comment
A 26-year-old male asked:
Dr. Geoffrey Rutledge
41 years experience Internal Medicine
No: The tramadol should be gone from your system after 24 hours - so it's more likely the underlying problem that you took the tramadol for that is causin ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Oscar Novick
58 years experience Pediatrics
Severe headache: See a neurologist asap or go to the er for an evaluation and possible treatment.
1
1 thank
A 19-year-old male asked:
Dr. Matt Wachsman
36 years experience Internal Medicine
Emergency: Without an actual examination, I cannot give specific medical advice on your particular health, but, signs of a life-threatening amount of pressure i ... Read More
A 26-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Try our other forum: You posted your question on our free, public, informational forum... where diagnoses, medical advice, or medical care are not given. Try a private con ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Felix Brizuela
32 years experience Neurology
Nerve irritation: something is irritating a nerve that sends sensation down your right arm. could be a disc, could be a pinched nerve in a muscle in your neck (thorcic ... Read More
A 24-year-old female asked:
Dr. Patricia Foster
44 years experience Psychiatry
Effexor (venlafaxine) withdrawal: See your doctor without delay for best guidance. I don't know your Effexor (venlafaxine) dose, how/if you tapered, when you took your last pill, etc. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month